# SDR C2XA08IA011

- Difficulty date: January 6, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 13,474 hours, 11,177 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss
- Part number: 14528681401
- Condition: Burned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2963, DURING PRE-FLIGHT INSPECTION THE CREW REPORTED A FAINT ELECTRIC BURNING SMELL.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND DC ESSENTIAL BUSS, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
